MAUDE Adverse Event Report: MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD568421710A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site name: (b)(6)hospital event site postal code: (b)(6).Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 18th july, 2024 getinge became aware of an issue with one of surgical lights - powerled.It was stated the handle fell off on instrument tray, when patient was on the table.There was no injury reported, however, we decided to report the issue in abundance of caution as parts falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights ¿ powerled tm.It was stated the handle fell off on instrument tray, when patient was on the table.There was no injury reported, however, we decided to report the issue in abundance of caution as parts falling off into sterile field or during procedure may cause contamination or serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.As it was stated, the handle came off during the procedure.A root cause analysis was performed by the subject matter expert at the manufacturing site.As they stated, maquet sas did not receive enough information to conduct the technical investigation.It is not possible to determine the root cause nor provide the most probable root causes.In case of new relevant information, the case will be reconsidered.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.The correction of d1 brand name, d4 catalog #, version or model # and unique identifier (udi) #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain deems required.This is based on the internal evaluation.Previous d1 brand name powerled.Corrected d1 brand name powerled tm.Previous d4 version or model # ard568443710c.Corrected d4 version or model # ard568421710a.Previous d4 catalog # ard568443710c.Corrected d4 catalog # blank.Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: device evaluation anticipated, but not yet begun.Corrected h3b device not eval provide code: n/a.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
POWERLED TM
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19824322
Report Number9710055-2024-00434
Device Sequence Number18289997
Product Code FSY
UDI-Device Identifier03700712403126
UDI-Public(01)03700712403126
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K070442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARD568421710A
Device Catalogue NumberARD568443710C
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Supplement Date Received by Manufacturer11/21/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown